Demand for insurance with nonadditive probabilistic beliefs
Jianli Wang,
Yingrong Su,
Jingyuan Li and
Ho Yin Yick
Bulletin of Economic Research, 2022, vol. 74, issue 3, 854-862
Abstract:
This work examines optimal demand for insurance coverage when the insured has nonadditive subjective probability beliefs about loss uncertainty. By showing the equivalent conditions of Jensen's inequality under the Choquet expected utility framework, we not only provide the threshold on the insurance premium for Mossin's theorem to hold but also explore the joint effect of both risk aversion and uncertainty aversion on optimal insurance demand.
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/boer.12322
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:74:y:2022:i:3:p:854-862
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378
Access Statistics for this article
More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().